Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76478
PIRA download icon_1.1View/Download Full Text
Title: Stability and convergence analysis of second-order schemes for a diffuse interface model with Peng-Robinson equation of state
Authors: Peng, QJ
Qiao, ZH 
Sun, SY
Issue Date: 2017
Source: Journal of computational mathematics, 2017, v. 35, no. 6, p. 737-765
Abstract: In this paper, we present two second-order numerical schemes to solve the fourth order parabolic equation derived from a diffuse interface model with Peng-Robinson Equation of state (EOS) for pure substance. The mass conservation, energy decay property, unique solvability and L-infinity convergence of these two schemes are proved. Numerical results demonstrate the good approximation of the fourth order equation and confirm reliability of these two schemes.
Keywords: Diffuse interface model
Fourth order parabolic equation
Energy stability
Convergence
Publisher: Global Science Press
Journal: Journal of computational mathematics 
ISSN: 0254-9409
EISSN: 1991-7139
DOI: 10.4208/jcm.1611-m2016-0623
Rights: © Global Science Press
Posted with permission of the publisher.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
356_737.pdf676.85 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

49
Last Week
1
Last month
Citations as of Jan 29, 2023

Downloads

3
Citations as of Jan 29, 2023

SCOPUSTM   
Citations

8
Citations as of Jan 27, 2023

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
Citations as of Jan 26, 2023

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.